# SDR AALA20140906002

- Difficulty date: September 3, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 54,390 hours, 6,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING ON EMER LIGHT SWITCH GUARD ON PANEL OF LT NR 1 DOOR DAMAGED.  REPLACED LT NR 1 DOOR EMER LIGHT SWITCH GUARD.  OPERATIONS CHECKED NORMAL.
